| Catalog Number |
381523 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Reported issue: per customer our nurses observed dark spots/rough spots/grooves on the inner part of these catheters.Event date: (b)(6) 2026.Injuries or adverse event: no.
Additional Manufacturer Narrative
The complaint of spots in the insyte autoguard packaging was confirmed for lot 5253999; however, the root cause could not be determined.Thirteen 22g insyte autoguard unit packages were provided for investigation.Each package had been opened and eleven of the packages contained the insyte autoguard device.Foreign matter was found loose within five of the unit packages.No foreign matter was identified in the fluid path or on the catheter.No other damage or defects were identified on the returned sample.There were no other similar complaints from the implicated lot.Due to the condition of the sample, it could not be confirmed if the foreign matter was included during the packaging process or introduced after the packaging was opened.Although the root cause and source of the material could not be determined, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.
Event or Problem Description
No new information.